PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of archemedLink to Publisher's site
 
Arch Emerg Med. 1993 December; 10(4): 372–374.
PMCID: PMC1286054

Intracranial haemorrhage associated with ingestion of 'ecstasy'.

Abstract

A case of a patient with intracranial haemorrhage thought to have been associated with ingestion of 'Ecstasy' [3-4 methylenedioxymethamphetamine (MDMA)] is presented. The case illustrates the importance of drug analysis in cases involving illicit drug use.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (343K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Chadwick IS, Curry PD, Linsley A, Freemont AJ, Doran B. Ecstasy, 3-4 methylenedioxymethamphetamine (MDMA), a fatality associated with coagulopathy and hyperthermia. J R Soc Med. 1991 Jun;84(6):371–371. [PubMed]
  • Dowling GP, McDonough ET, 3rd, Bost RO. 'Eve' and 'Ecstasy'. A report of five deaths associated with the use of MDEA and MDMA. JAMA. 1987 Mar 27;257(12):1615–1617. [PubMed]
  • Gorelick PB. Stroke from alcohol and drug abuse. A current social peril. Postgrad Med. 1990 Aug;88(2):171–178. [PubMed]
  • Henry JA. Ecstasy and the dance of death. BMJ. 1992 Jul 4;305(6844):5–6. [PMC free article] [PubMed]
  • Kaku DA, Lowenstein DH. Emergence of recreational drug abuse as a major risk factor for stroke in young adults. Ann Intern Med. 1990 Dec 1;113(11):821–827. [PubMed]
  • Wright JD, Pearl L. Knowledge and experience of young people regarding drug abuse, 1969-89. BMJ. 1990 Jan 13;300(6717):99–103. [PMC free article] [PubMed]

Articles from Archives of Emergency Medicine are provided here courtesy of BMJ Group